MathSciNet Relay Station
MathSciNet bibliographic data
MR352715 (50 #5202) 35L50
Osher, Stanley Initial-boundary value problems for hyperbolic systems in regions with corners. II. Trans. Amer. Math. Soc. 198 (1974), 155–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement